# SDR 97ZZZX3866

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N360AL
- Make and model: Bell 206L-3
- Aircraft serial: 51462
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 206040576103
- Condition: Failed
- Location: Mast
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAST BEARING, P/N 206-040-576-103, ONE BALL BROKE APART.  BEARING TT UNKNOWN.  TSO:  1,141.9 HOURS.  MAST WAS INSPECTED FOR SUSPECTED LIGHTNING STRIKE AT 430.3 HOURS TSO.  NO DEFECTS NOTED.  REPLACED BEARING.
